Jump to content

Photo

80Mg Accutane (Claravis) At 14?

accutane claravis 80mg female

4 replies to this topic

#1 karmadelayed

karmadelayed

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Gender:Female
  • Joined: 20-November 12

Posted 20 November 2012 - 02:44 PM

I'm fourteen and in eighth grade. I just got my first box of Claravis today and my dermatologist prescribed me 80mg/day, two 40mg pills at the same time. I have severe nodular/cystic acne and it hasn't responded to Spironolactone, Monodox (Doxycycline, and although it did keep my acne from breaking out, it did not clear anything up after taking it for nine months), Tetracycline, Minocycline, or Clindamycin. I used the following topicals as well (mostly some at the same time as above antibiotics, but some weren't): Aczone Retin-A, Epiduo, Differin, Tazorac: this did somewhat dry me out, but never fixed anything even after using it twice a day for a month; Ziana: I CANNOT STAND IT. I had to use it for 7 months and it never worked, and they gooeyness was barely tolerable; Duac, and several benzoyl peroxide or salicylic acid OTC creams/products. My friends always ask me why I don't use one of these Proactive things, which I have, and don't work. I'll post some pictures to show you:

photo 1.JPG
photo 2.JPG
photo 3.JPG
I have the worst acne in the grade. What do you think of my dosage, and what should I do about side effects? I feel so young to be on the drug, but it's last resort. Thanks Posted Image

It might also help to know I'm 5'6.5" and 125 lbs.

#2 James9

James9

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 171
    Gallery Images: 15
    Likes: 23
About Me
  • Gender:Male
  • Location:Arizona
  • Joined: 28-July 12

Posted 20 November 2012 - 03:23 PM

It will be a struggle at first but you could potentially never have to deal with acne again. Don't give up. It will get better Posted Image You will probably go into high school confident and acne free!

Edited by James9, 20 November 2012 - 03:23 PM.


#3 AliciaThreet

AliciaThreet

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 21-September 12

Posted 24 November 2012 - 07:26 PM

I'm on 80 mg/day and my acne is actually not as bad as yours. I'm confused why I was even put on 80 mg/day because it seems waaay too high but, I guess we'll see. Feel free to check out my blog of my journey!

xoxo
http://shmaccutane.wordpress.com/

#4 Faded12

Faded12

    Member

  • Members
  • Posts & Likes
    Posts: 100
    Likes: 10
About Me
  • Joined: 14-January 12

Posted 06 December 2012 - 08:29 PM

That dosage sounds way too high for your weight to me and to be honest your acne looks moderate not severe. If I were you I would ask to at lest start off on 40mg and work your way up to 60 or 80. I'm staying at 40 my whole course and I weigh 120

#5 Skintuition

Skintuition

    1 Year On The DKR

  • Veteran Members
  • Posts & Likes
    Posts: 267
    Likes: 58
About Me
  • Gender:Not Telling
  • Interests:finding a cure for acne :)
  • Joined: 23-March 12

Achievements

     

Posted 06 December 2012 - 08:47 PM

I know people with acne way worse than yours, don't worry! That doesnt look bad at all. Good luck!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users